MathSciNet Relay Station
MathSciNet bibliographic data
MR2781213 14N15 (05E05 16T30 55P35 55R40)
Lam, Thomas Affine Schubert classes, Schur positivity, and combinatorial Hopf algebras. Bull. Lond. Math. Soc. 43 (2011), no. 2, 328–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement